Ask a doctor

Sculptra Breakout - 1 Month After Injection?

I had sculptra 2 years after facial fat transfer. The fat transfer I had in my face did not stay, so I had radiesse a year later, & touch up 6 monthlater. I wanted to get rid mof my nasolabial folds, & my doctor said sculptra would do the job. It's been about 2 months since the sculptra injections & my face is all broke out. Little pimples, papules. I am applying cortisone cream at night. The dr. who injected me dismisses it. I still have nasolabial folds. what can I do?

Doctor Answers (2)

Sculptra

+1

I would highly recommend that your physician for follow-up, as this is not a common occurrence after Sculptra treatment.  You may need to see a dermatologist as well. 


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Breakouts following Sculptra treatment

+1

In general, side effects from Sculptra injections may include:

 

1) Swelling
2) Numbness
3) Bruising
4) Redness

I would recommend following up with your physician who performed the injections regarding any concerns you have about side effects. You may also want to see a qualified dermatologist to help determine the cause of your breakouts, as this is not a normal occurrence following Sculptra injections. If the nasolabial folds are still present, you will likely need additional treatments. Each physician may have their own guidelines they follow with Sculptra where they obtain the best results.  In general, Sculptra provides the most benefits when injected over multiple treatments, and the treatment sessions are generally spaced four weeks apart. It really depends on:

1)  The areas addressed
2)  The amount of volume loss.
3)  The patient's individual goals

Thanks and I hope this helps!

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.